MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-10-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROSOFT-10-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 100304H2HS-V
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite a device return attempt.Ongoing attempts will be made for the device return.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
As reported: dr.Was treating a ruptured pica aneurysm on the right.A coil embolization was planned as the treatment.After placing several mv coils, a hydrosoft 3-4 was chosen.The coil had to be repositioned in the aneurysm.When dr.Tried to remove the coil from the aneurysm, it prematurely detached.There was only one loop remaining in the aneurysm.Dr.Was able to remove the coil from the aneurysm and patient body by pulling back the microcatheter.Coil and microcatheter were removed from the patient body completely.The coil was exchanged to a hydrosoft of same size and the examination completed.The patient is doing well.No injury caused by this issue.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the pusher bodycoil slightly stretched with waviness at the transition area, and the implant slightly stretched, separated from the pusher and stuck within the microcatheter, which is consistent with the alleged product issue.However, no indications of activation using a detachment controller was found on the pusher heater coil.The investigation found the pusher's monofilament with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched pusher and implant, but the damage is consistent with the device experiencing forces exceeding the pusher and implant's yield strength.The returned microcatheter was not found to be kinked or damaged and would not have caused or contributed to the reported complaint.
 
Event or Problem Description
No additional information received regarding the event.

Brand Name
HYDROSOFT-10-AV
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24283737
Report Number2032493-2026-00066
Device Sequence Number15545017
Product Code KRD
UDI-Device Identifier00816777021403
UDI-Public(01)00816777021403(11)240702(17)290630(10)0000643854
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100304H2HS-V
Device Lot Number0000643854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON 10 MICROCATHETER.
Patient Age43 YR
Patient SexFemale